# SDR COEA2019080207816

- Difficulty date: August 2, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 31,922 hours, 32,366 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: S52876606007
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 202967 NR 2 HEAVY CHECK COE/MINOR REPAIR: LEVEL 2 CORROSION ON RT AFT NOSE LANDING GEAR DOOR AFT HINGE FITTING. CORRECTIVE ACTION: REPLACED WITH OEM PART.
